# SDR HEEA966703

- Difficulty date: February 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N31219
- Make and model: Skrsky S76A
- Aircraft serial: 760230
- System (JASC): 3442 · Weather Radar System
- Part: Indicator
- Part number: MI5851345
- Condition: Defective
- Location: Cockpit Radar
- Component: P40
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INDICATOR INTERMITTENT UNSTABLE PICTURE.   UNIT HAS BAD CRT, BAD REFRESH MEMORY BOARD AND BAD VIDEO BOARD.
